# SDR REXA2022050300759

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC6703417311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CORRODED ON UPPER FLANGE BETWEEN STR 25L AND 25R. 	REPAIRED IAW CRJ953-13274 REV IR DATED 4/7/2022.
